| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following intraocular lens (iol) implantation procedure, patient had refractive error.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) 1 month and 30 days after the initial implant procedure.Clinical reason was mechanical failure of iol.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b.5.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the same lens model but seven diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.Iol implantation was technically perfect.